# SDR SWIA201744062

- Difficulty date: November 9, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 24,566 hours, 23,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP HAS 1 EACH DENT ON UPPER SURFACE APPROX 3" FROM LEADING EDGE. (C-CHECK) REPAIRED LT WING OB FLAP UPPER SKIN DAMAGE IAW SRM.
